# SDR ASAA2013012193716

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,619 hours, 5,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK ILLUM ON CLIMBOUT.  RAN QRH, OPS NORMAL.  BITE TEST, FLT HISTORY & VERIFY ALL TESTS PASS ON BOTH LT & RT CONTROLLERS.  FIM TASK 21-52-820 INITIAL EVALUATION INDICATES NO FAULT.  NO LT PACK FAULTS LAST 30 DAYS.
